Project Description

Varalagan Tablets

Brand name Varalagan Tablets
Generic name Paracetamol & Dicyclomine Hydrochloride Tablets
Active ingredient Paracetamol
Dicyclomine Hydrochloride
Category Analgesics
Strength of API
Paracetamol- 500 mg
Dicyclomine Hydrochloride- 20 mg
Dosage form Uncoated Tablets
Packaging style 1 Box= 10 Tablets= 10 Tablets in one alu-alu Strip.
1 strip packed in one box with insert.
Dose For Adults One tablet to be taken up to three times per day with water. Leave at least six hours between doses.
Storage condition Store in the original package in order to protect from moisture.
Self-life 3 years from the date of manufacture.
Mechanism of Action Paracetamol & Dicyclomine HCl Tablet improves the patient’s condition by performing the following functions:

  • Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
  • Slowing down the natural movements of the gut and relaxing the muscles in the intestines and stomach.
Usage Paracetamol & Dicyclomine HCl Tablet is used for Stomach and intestinal cramping, Fever, Periods pain, Headache, Toothache, Ear pain and other conditions.
Side Effects Varalagan Tablets may cause following side effects:

  • Feeling of sickness
  • Skin reddening
  • Allergic reactions
  • Shortness of breath
  • Swollen facial features
  • Liver damage
Contraindication It is contraindicated in Active peptic ulcer, history of hypersensitivity to either component, recent GI bleeding, Reflux Esophagitis & lactating women & neonates.